# SDR AALA202107225109

- Difficulty date: July 10, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,478 hours, 24,127 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Missing
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LH AFT OVERWING EXIT SAFETY LANYARD STRAP MISSING. INSTALLED SAFETY LANYARD STRAP IAW B737-NG AMM 25-61-10.
